advertisement
Question
Posted by: Christelle | 2010/06/30

Vesicare

I have been taking Vesicare for almost a year. Does it cause water rentention? If so, what can I do about it? Is it possible that water retention shows in your abdomen, but not you feet? I am 39.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Swelling or water retention in the calves, ankles, or feet is commom (1-3 % of patients), but abdominal swelling is NOT common.

Do you suffer from constipation since being on the drug?

I do suggest speaking to your prescriber about this especscially if associated with severe constipation or difficulty passing urine.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement